Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The reasonable ineffectiveness of mathematics
Author: Abbott, D.
Citation: Proceedings of the IEEE, 2013; 101(10):2147-2153
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2013
ISSN: 0018-9219
Statement of
Derek Abbott
Rights: © 2013 IEEE
RMID: 0020131937
DOI: 10.1109/JPROC.2013.2274907
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.